The GroJp Explicit Methods for Parabolic Problems with Cylindrical and Spherical Symmetry

Sahimi, Mohamad Salleh and J.Evans, David (1991) The GroJp Explicit Methods for Parabolic Problems with Cylindrical and Spherical Symmetry. Pertanika, 14 (3). pp. 331-346.

[img] PDF
2619Kb

Abstract

The group explicit (GE) strategy which has been used success Jully to solve parabolic panial diferential equations in regular domains involving 1 and 2 space dimensions by Evans and Abdullah (1983) is now applied to parabolic problems involving regular domains that possess both cylindrical and spherical symmetry. The results indicate that the GE methods are still applicable possessing many of their previous advantages but with a reduced stability range.

Item Type:Article
Keyword:GE method, cylindrical and spherical symmetry, error cancellation
ID Code:2891
Deposited By: Nur Izzati Mohd Zaki
Deposited On:19 Nov 2009 02:59
Last Modified:27 May 2013 07:04

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 19 Nov 2009 02:59.

View statistics for "The GroJp Explicit Methods for Parabolic Problems with Cylindrical and Spherical Symmetry"


Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.